Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sex, pain in left kidney, burning in vaginal area, kidney stones. Treatment?

Hello, I had sex last weekend with my husband and I was ovulating. Two days ago I started feeling pain in my left and right side. And it is feeling like a burning in my vagina area. I have no discharge . A history of kidney stones too. The paid kinda feels like a stab to the right of my belly button and then down sometimes too. I feel like I have to pee all the time.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Hi, many thanks for the query!
It can be calculus related pain, you need to do certain investigations
to confirm it, viz. USG (KUB), X-ray KUB, Sr. creat., Sr. BUN, Sr. Uric acid,
Urine (Routine & Microscopy).
For time being, you may take anti-spasmodics, pain killers, diuretics as per
your doctor's opinion.
See your Gynaecologist for burning in vagina.
Wish you a good health.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor